Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 4 > No. 3


Moment Properties of Generalized Order Statistics from Lindley Distribution

PP: 429-434
Jagdish Saran, Narinder Pushkarna, Rashmi Tiwari,
In this paper, we have established several recurrence relations satisfied by the single and the product moments of generalized order statistics from Lindley distribution, to enable one to evaluate the single and product moments of all order in a recursive way.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved